# SDR FDEA201501310406

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 413 hours, 16,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR IS NOT STOWED & DOOR ASSIST BOTTLE HAS LOST ITS CHARGE.  SLIDE BOTTLE PRESS IS NORMAL & SLIDE IS SECURED IN  ITS HOLDER.  R & R L1 DOOR POWER RESERVOIR IAW AMM 52-11-30-4, DOOR SLIDE ARMING.  OPERATIONS CHECKED GOOD IAW AMM 25-66-00-0.
